MathSciNet Relay Station
MathSciNet bibliographic data
MR1278111 (95f:46105) 46L37 (46L10 46L40)
Popa, Sorin Classification of amenable subfactors of type II. Acta Math. 172 (1994), no. 2, 163–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement